Brownian equilibria under Knightian uncertainty

Beißner P (2015)
MATHEMATICS AND FINANCIAL ECONOMICS 9(1): 39-56.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
This paper establishes, in the setting of Brownian information, a general equilibrium existence result in a heterogeneous agent economy. The existence is generic among income distributions. Agents differ moreover in their stochastic differential formulation of intertemporal recursive utility. The present class of utility functionals is generated by a recursive integral equation and incorporates preference for the local risk of the stochastic utility process. The setting contains models in which Knightian uncertainty is represented in terms of maxmin preferences of Chen and Epstein (Econometrica 70:1403-1443, 2002). Alternatively, Knightian decision making in terms of an inertia formulation from Bewley (Decis. Econ. Financ. 25:79-110, 2002) can be modeled as well.
Stichworte
Generalized stochastic differential utility; Super-gradients; Properness; General equilibrium; Knightian uncertainty; Generic; existence; Asset pricing
Erscheinungsjahr
2015
Zeitschriftentitel
MATHEMATICS AND FINANCIAL ECONOMICS
Band
9
Ausgabe
1
Seite(n)
39-56
ISSN
1862-9679
eISSN
1862-9660
Page URI
https://pub.uni-bielefeld.de/record/2917108

Zitieren

Beißner P. Brownian equilibria under Knightian uncertainty. MATHEMATICS AND FINANCIAL ECONOMICS. 2015;9(1):39-56.
Beißner, P. (2015). Brownian equilibria under Knightian uncertainty. MATHEMATICS AND FINANCIAL ECONOMICS, 9(1), 39-56. doi:10.1007/s11579-014-0133-1
Beißner, P. (2015). Brownian equilibria under Knightian uncertainty. MATHEMATICS AND FINANCIAL ECONOMICS 9, 39-56.
Beißner, P., 2015. Brownian equilibria under Knightian uncertainty. MATHEMATICS AND FINANCIAL ECONOMICS, 9(1), p 39-56.
P. Beißner, “Brownian equilibria under Knightian uncertainty”, MATHEMATICS AND FINANCIAL ECONOMICS, vol. 9, 2015, pp. 39-56.
Beißner, P.: Brownian equilibria under Knightian uncertainty. MATHEMATICS AND FINANCIAL ECONOMICS. 9, 39-56 (2015).
Beißner, Patrick. “Brownian equilibria under Knightian uncertainty”. MATHEMATICS AND FINANCIAL ECONOMICS 9.1 (2015): 39-56.